# SDR ASAA2015091313039

- Difficulty date: September 13, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,202 hours, 8,706 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T10043
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT FIRE DETECTION TEST, OVER HEAT, FIRE DETECTION LOOP "A",  NR 2 ENGINE INOPERATIVE.  ALSO SHOWS FAULT ON NR 2 WHEN LOOP "A" SELECTED.  ACFT GROUNDED. INITIAL TEST NORMAL.  RESISTANCE CHECKED D998 PIN 24 AND 25 AT ENGINE AND APU FIRE CONTROL MODULE SHOW 5 OHMS.  AFTER OPENING ENGINE, RESISTANCE CHECK WENT TO 15 OHMS.  TAPPED ON M1759 ENGINE CORE LT, RESISTANCE WENT OPEN.  REPLACED M1759 ENGINE FIRE DETECTOR REF MM 26-11-01. REINSTALLED ENGINE & APU FIRE CONTROL MODULE.  ENGINE FIRE TEST NORMAL.
